# SDR FDEA201203050787

- Difficulty date: March 5, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 73,992 hours, 21,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gauge
- Condition: Out Of Position
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DOOR ASSIST PNEUMATIC BOTTLE GAGE IS NOT VISIBLE ON PREFLIGHT, APPEARS TO BE MOVED 180 DEGREES OUT OF POSITION. REPLACED L1 DOOR ASSIST BOTTLE.
